# SDR REXA98015

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: B692254
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO AUDIO PANEL WENT OUT AND NO RADION CONTACT WAS HEARD.  REMOVED AND REPLACED AUDIO CONTROL PANEL.  OPS CHECK GOOD.  (M)
